Does anyone take Lipitor or took it and quit?

Discussion in 'Fibromyalgia Main Forum' started by ckball, Aug 25, 2006.

  1. ckball

    ckball New Member

    After being very ill most of the summer, I have started to feel better. The fatigue and fog are sooosoo much better.

    The only difference is my Dr me off the Lipitor, she said some times it can cause fatigue. She did give me a B12 shot and a script for Folgard, folic acid and B6.

    Anyone had any expereinces with this. Thanks, Carla
  2. ilovecats94

    ilovecats94 New Member

    I was taken off Lipitor on Wednesday because my endo wants to start me on Crestor to see if that will work better to lower my cholesterol. I was on 80 mg. but I don't feel any different right now, so I guess I was one of the lucky ones who didn't have any side effects from Lipitor. I had been on Lipitor since 1997, when it came out.

    If the Crestor can't get my cholesterol down or if I have side effects from it, then I'll go back on the Lipitor because it is cheaper by $15 a month for me. I start the Crestor on Sunday. Doctor wanted me to separate them by 5 days.

    I'm sorry you got ill from it. I have FMS and fatigue all the time. My fog comes and goes. I take the B12 sublingual from the Pro Health Store and it really has helped me feel better on less sleep at night.

    Hugs,
    Faye
    Sorry... I start the Crestor on Monday after dinner, not on Sunday. Fibro fog there...[This Message was Edited on 08/26/2006]
  3. ckball

    ckball New Member

    I take the B12 sublingual too. I don't remember if I had any immeduate side effets, I had been on for about a year? or less.

    I found out if I have Lyme on Mon, got my fingers crossed for that one. If no lyme then it is just a CFS flair brought on by stress from the remodel.

    Thanks for the reply. I hope you get your level right. Liptor brought me down to perfect. Carla
  4. Rozzie

    Rozzie New Member

    Hi Carla. I have taken Lipitor for a couple of years now. It was not working as well as my cardiologist wanted so he put me on Zeita also. The two together has lowered my colosterol well into the safe range. I have not had any side effects from either one of the medicines. Maybe I have just been lucky.

    I think I will try B12 capsules and see if they help with the fatigue. I hope the new medications work for you. Good luck. Barb
  5. ilovecats94

    ilovecats94 New Member

    Carla,
    My cholesterol without any meds was 378. With the 80 mg. of Lipitor it was 289. So see nothing is getting mine down.

    That is why a doc from another website recommended I try Crestor and then add Zetia to it if I could tolerate it. I tried Zetia with Lipitor last year and had muscle pains and I had to quit it. So I don't know about the Zetia.

    I'm glad you cholesterol got down. You are lucky... :)

    Hugs,
    Faye
  6. JLH

    JLH New Member

    Carla,

    I took Lipitor for years and years and had no problems. Then, this summer my mail-in pharmacy called me and told me that they would no longer pay for Lipitor and asked my permission to call my doc and request a switch to Crestor.

    The doc OKd the change to Crestor and I've been taking it for a few months now. Also, no problems.

    Do you go to a doc in town, or do you go to someone out of town?

    Hugs,
    jlh
  7. ckball

    ckball New Member

    I go see Dr Sangetta Patil- I LOVE her, she saved my life and my mom's more than once.

    I was just curious if any one else had fatigue with the lipitor. I don't think it was causing my fatigue but since my cholestral was so normal she didn't see it a problem stopping. I was over 300 total when I started now around 180 total.

    I go back in 3 months and see if it rises again. I do not eat a high cholestral diet, so I hoping it stays down.

    Thanks for the replies everyone- Carla
  8. crossword

    crossword New Member

    three months after starting I developed arthritis (very badly) - One of the side affects is arthritis - doc took me off it and after three weeks the arthritis was gone. - I no longer eat the same foods anymore, and have oatmeal every morning. My colestral is now 198 down from 260 and I do not take any meds for it. Please excuse the spelling.
  9. tlayne

    tlayne Member

    was on it. He took it for a couple of weeks, and then he refused to take it anymore. The MD told him that the fatigue should pass with continued use, but he had had enough.

    He reminded me of myself with CFS. I wish I could quit taking a pill and gain my energy back!

    Good luck to you. I am glad you are feeling better! Love, Tam

[ advertisement ]